Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2016  |  Volume : 48  |  Issue : 6  |  Page : 741--742

Eyelid and feet edema induced by pemetrexed

Sarrah Kastalli, Ons Charfi, Rym Sahnoun, Ghozlane Lakhoua 
 National Center of Pharmacovigilance; Department of Pharmacology, Faculty of Medicine, Tunis El Manar University, Tunis, Tunisia

Correspondence Address:
Ons Charfi
National Center of Pharmacovigilance; Department of Pharmacology, Faculty of Medicine, Tunis El Manar University, Tunis
Tunisia

Pemetrexed is an anti-metabolite that targets multiple enzymes in folate pathway. The main toxicities associated with pemetrexed are asthenia, nausea, diarrhea, myelosuppression, and rash. Few cases of pemetrexed induced cutaneous adverse event have been reported, mainly periorbital-facial edema and edema of the limbs. We report a case of pemetrexed-induced edema of the eyelid and feet in a patient with adenocarcinoma of the lung.


How to cite this article:
Kastalli S, Charfi O, Sahnoun R, Lakhoua G. Eyelid and feet edema induced by pemetrexed.Indian J Pharmacol 2016;48:741-742


How to cite this URL:
Kastalli S, Charfi O, Sahnoun R, Lakhoua G. Eyelid and feet edema induced by pemetrexed. Indian J Pharmacol [serial online] 2016 [cited 2020 Aug 4 ];48:741-742
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=6;spage=741;epage=742;aulast=Kastalli;type=0